# SDR SIMA20150130003

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,230 hours, 23,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACKS AROUND 3 FASTENERS ON FRAME 75 BETWEEN STRINGER 2R & 3R.  ACCOMPLISHED PERMANENT REPAIR OF RT FUSELAGE EXTERNAL SKIN FRAME 75 BETWEEN STRINGER 2R & 3R IAW ERS-EM-53MR-1023.  SEE WIPS & TASKS FOR DETAILS.
